MathSciNet Relay Station
MathSciNet bibliographic data
MR1322195 (96b:14070) 14P25 (14P05 55S36)
Ozan, Yildiray On entire rational maps in real algebraic geometry. Michigan Math. J. 42 (1995), no. 1, 141–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement